Malay Banerjee

PhD (University of Calcutta)

Professor, Department of Mathematics and Statistics

Research Interest



  • PhD (2005), University of Calcutta, India.
  • M.Sc. (1998), University of Calcutta, India.



  • Applied Mathematics

  • Differential Equation


  • List of updated publications

  • Self-organized spatial patterns and chaos in a ratio-dependent predator-prey system, Theoretical Ecology, Vol. 4, 37 - 53, 2011. (with S. Petrovskii)

  • Deterministic and stochastic dynamics of a competitive phytoplankton model with allelopathy, Differential Equations and Dynamical Systems, Vol. 21, 341 – 372, 2013. (with P. S. Mandal)

  • Bifurcation analysis of a ratio-dependent prey-predator model with Allee effect, Ecological Complexity, Vol. 11, 12 - 27, 2012. (with M. Sen and A. Morozov)

  • Dynamics of additional food provided predator-prey system with mutually interfering predators, Mathematical Biosciences, Vol. 246, 179 - 190, 2013. (with B. S. R. V. Prasad and P. D. N. Srinivasu)

  • Stochastic modeling of phytoplankton allelopathy, Applied Mathematical Modelling, Vol. 19, 2382 - 2405, 2014. (with P. S. Mandal and Linda J S. Allen)


  • JRF, CSIR India



Department of Mathematics and Statistics
IIT Kanpur,
Kanpur 208016

Office Phone: 0512-259-6157 (O)

Email: malayb[AT]


Birds at IIT Kanpur
Information for School Children
IITK Radio
Counseling Service